Hepatitis associated with high dose intravenous gammaglobulin

T. J. Craig, W. Davis

Research output: Contribution to journalLetter

2 Citations (Scopus)
Original languageEnglish (US)
Number of pages1
JournalAnnals of Allergy
Volume71
Issue number3
StatePublished - Jan 1 1993

Fingerprint

Drug Dose Response Relationship
Chemical and Drug Induced Liver Injury
Polyneuropathies
Intravenous Immunoglobulins
Demyelinating Diseases
Hepatitis
Chronic Disease

All Science Journal Classification (ASJC) codes

  • Immunology and Allergy

Cite this

@article{1ecda9831a1d4635a0395ceef0b51bf3,
title = "Hepatitis associated with high dose intravenous gammaglobulin",
author = "Craig, {T. J.} and W. Davis",
year = "1993",
month = "1",
day = "1",
language = "English (US)",
volume = "71",
journal = "Annals of Allergy, Asthma and Immunology",
issn = "1081-1206",
publisher = "American College of Allergy, Asthma and Immunology",
number = "3",

}

Hepatitis associated with high dose intravenous gammaglobulin. / Craig, T. J.; Davis, W.

In: Annals of Allergy, Vol. 71, No. 3, 01.01.1993.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Hepatitis associated with high dose intravenous gammaglobulin

AU - Craig, T. J.

AU - Davis, W.

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=0027267476&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027267476&partnerID=8YFLogxK

M3 - Letter

C2 - 8373001

AN - SCOPUS:0027267476

VL - 71

JO - Annals of Allergy, Asthma and Immunology

JF - Annals of Allergy, Asthma and Immunology

SN - 1081-1206

IS - 3

ER -